WE SHIP DAILY FROM ADELAIDE SOUTH AUSTRALIA - CLIENTS ARE REPORTING DELAYED DELIVERY BY AUSTRALIA POST DUE TO COVID RESTRICTIONS, FOR URGENT ITEMS PLEASE SELECT EXPRESS DELIVERY WHEN COMPLETING CHECKOUT

350x Chemists' Own C-Zine + 100x Pharmacy Care Paracetamol - EXPRESS POST -

350x Chemists' Own C-Zine + 100x Pharmacy Care Paracetamol - EXPRESS POST -

Vendor
Chemists' Own
Regular price
$64.99
Sale price
$64.99
Regular price
Sold out
Unit price
per 

Please select FREE SHIPPING at Checkout - the item will dispatch as an Express Post item, tracking will be provided.

PRODUCT 1

DESCRIPTION
CO C-Zine Tablets 10mg 5 x 70 = 350 Tablets          

 

INGREDIENTS
Cetirizine Hydrochloride 10mg

 

LONG DESCRIPTION/
INDICATION
Relieves the symptoms of hayfever and allergies.

 

DOSAGE/DIRECTIONS
DOSAGE:
Adults and Children over 12 years: 1 tablet daily when necessary, with or without food.
Children 6-12: ½ tablet twice daily when necessary, with or without food.

 

Free From/ No Added/ 
Does not contain: Sucrose, gluten, glucose, artificial colours or preservatives

 

PRODUCT WARNING
Not recommended for children under 6 years of age. Seek medical advice before use in pregnancy. Not recommended while breastfeeding unless advised by a doctor. This medication may cause drowsiness and may increase the effects of alcohol. If affected do not drive a motor vehicle or operate machinery. Contains lactose.

PRODUCT 2

100x Pharmacy Care Paracetamol

Use Pharmacy Care Paracetamol Tablets for the temporary relief of pain associated with headache, migraine headache, symptoms of cold and flu, menstruation/period pain, sore throat, backache, muscular pains, toothache, arthritis/rheumatics/osteoarthritis. Also reduces fever.

Warnings:

Not recommended for children under 7 years of age unless advised by a doctor

Do not use this medicine if you are taking other products containing paracetamol
Do not take this medicine for longer than a few days at a time
Do not give this medicine to children and adolescents for longer than 48 hours at a time.

While using this product:
Keep to the recommended dose
If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131125) or go to hospital straight away even if you feel well because of the risk of delayed serious liver damage.